Convergence of iterative schemes for multivalued quasi-variational inclusions - Université des Antilles Access content directly
Journal Articles Positivity Year : 2004

Convergence of iterative schemes for multivalued quasi-variational inclusions

Abstract

Relying on the resolvent operator method and using Nadler's theorem, we suggest and analyze a class of iterative schemes for solving multivalued quasi-variational inclusions. In fact, by considering problems involving composition of mutivalued operators and by replacing the usual compactness condition by a weaker one, our result can be considered as an improvement and a significant extension of previously known results in this field.
Fichier principal
Vignette du fichier
10.1.1.13.5012.pdf (200.43 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00780762 , version 1 (24-01-2013)

Identifiers

Cite

Abdellatif Moudafi, Muhammad Aslam Noor. Convergence of iterative schemes for multivalued quasi-variational inclusions. Positivity, 2004, 8 (1), pp.75-84. ⟨10.1023/B:POST.0000023199.34934.9f⟩. ⟨hal-00780762⟩

Collections

UNIV-AG TDS-MACS
104 View
340 Download

Altmetric

Share

Gmail Facebook X LinkedIn More